Detail publikace

Multipoint singular boundary-value problem for systems of nonlinear differential equations

Originální název

Multipoint singular boundary-value problem for systems of nonlinear differential equations

Anglický název

Multipoint singular boundary-value problem for systems of nonlinear differential equations

Jazyk

en

Originální abstrakt

Multipoint singular boundary-value problem for systems of nonlinear differential equations are study wit singularity in finite points .

Anglický abstrakt

Multipoint singular boundary-value problem for systems of nonlinear differential equations are study wit singularity in finite points .

BibTex


@article{BUT49288,
  author="Jaromír {Baštinec} and Josef {Diblík} and Zdeněk {Šmarda}",
  title="Multipoint singular boundary-value problem for systems of nonlinear differential equations",
  annote="Multipoint singular boundary-value problem for systems of nonlinear differential equations are study wit singularity in finite points .",
  chapter="49288",
  number="1",
  volume="2009",
  year="2009",
  month="november",
  pages="1--20",
  type="journal article - other"
}